# SDR 07FDEA04371

- Difficulty date: September 28, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 19,813 hours, 10,120 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Regulator Valve
- Part number: 32143306
- Part serial: GRTB4114
- Condition: Failed
- Location: Thrust Reverser
- Part time: 4,222 hours, 2,234 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING TAKEOFF ROLL BELOW APPROX 60 KNOTS ENG NR 1 REV  PRESSURIZED AT APPROX 80 PERCENT N1.  REJECTED TAKEOFF.  RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A  CATEGORY: C EXPIRATION: 08OCT07.  REACTIVATED NR 1 REVERSER, PERFORMED OPS CHECK, NO DEFECTS NOTED. REMOVED AND REPLACED NR 1 T/R PRSOV REF M/M         78-31-05-4-07. SYSTEM OPS AND LEAK CHECKS NORMAL ON GROUND. 3 GOOD LEGS  SO FAR
